Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1586 Publications


2023 | Journal Article | LibreCat-ID: 55279
Minelli, P., Sourmelidis, A., & Technau, M. (2023). Bias in the number of steps in the Euclidean algorithm and a conjecture of Ito on Dedekind sums. Math. Ann., 387, 291–320. https://doi.org/10.1007/s00208-022-02452-2
LibreCat | DOI
 

2023 | Journal Article | LibreCat-ID: 34803
Celledoni, E., Glöckner, H., Riseth, J., & Schmeding, A. (2023). Deep neural networks on diffeomorphism groups for optimal shape reparametrization. BIT Numerical Mathematics, 63, Article 50. https://doi.org/10.1007/s10543-023-00989-05
LibreCat | DOI | arXiv
 

2023 | Journal Article | LibreCat-ID: 34805
Glöckner, H. (2023). Diffeomorphism groups of convex polytopes. Journal of Convex Analysis, 30(1), 343–358.
LibreCat | arXiv
 

2023 | Journal Article | LibreCat-ID: 34801
Glöckner, H., & Tárrega, L. (2023). Mapping groups associated with real-valued function spaces and direct limits of Sobolev-Lie groups . Journal of Lie Theory, 33(1), 271–296.
LibreCat | arXiv
 

2023 | Preprint | LibreCat-ID: 55575
Jakob, J. (2023). Der Whitneysche Fortsetzungssatz für vektorwertige Funktionen.
LibreCat | arXiv
 

2023 | Conference Paper | LibreCat-ID: 42163 | OA
Offen, C., & Ober-Blöbaum, S. (2023). Learning discrete Lagrangians for variational PDEs from data and detection of travelling waves. In F. Nielsen & F. Barbaresco (Eds.), Geometric Science of Information (Vol. 14071, pp. 569–579). Springer, Cham. https://doi.org/10.1007/978-3-031-38271-0_57
LibreCat | Files available | DOI | arXiv
 

2023 | Book (Editor) | LibreCat-ID: 37469
Biehler, R., Liebendörfer, M., Gueudet, G., Rasmussen, C., & Winsløw, C. (Eds.). (2023). Practice-Oriented Research in Tertiary Mathematics Education. Springer International Publishing. https://doi.org/10.1007/978-3-031-14175-1
LibreCat | DOI
 

2023 | Journal Article | LibreCat-ID: 34814
Hanusch, M. (2023). A $C^k$-seeley-extension-theorem for Bastiani’s differential calculus. Canadian Journal of Mathematics, 75(1), 170–201. https://doi.org/10.4153/s0008414x21000596
LibreCat | DOI
 

2023 | Journal Article | LibreCat-ID: 27426 | OA
Gebken, B., Bieker, K., & Peitz, S. (2023). On the structure of regularization paths for piecewise differentiable regularization terms. Journal of Global Optimization, 85(3), 709–741. https://doi.org/10.1007/s10898-022-01223-2
LibreCat | DOI | Download (ext.)
 

2023 | Conference Paper | LibreCat-ID: 31849 | OA
Hoffmann, M., & Biehler, R. (2023). Student Teachers ’ Knowledge of Congruence before a University Course on Geometry. In M. Trigueros, B. Barquero, R. Hochmuth, & J. Peters (Eds.), Proceedings of the Fourth Conference of the International Network for Didactic Research in University Mathematics (INDRUM 2022, 19-22 October 2022). University of Hannover and INDRUM.
LibreCat | Files available | Download (ext.)
 

2023 | Conference Paper | LibreCat-ID: 43097 | OA
Florensa, I., Hoffmann, M., Romo Vázquez, A., Zandieh, M., & Martínez-Planell, R. (2023). Innovations in university teaching based on mathematic education research. In M. Trigueros, B. Barquero, R. Hochmuth, & J. Peters (Eds.), Proceedings of the Fourth Conference of the International Network for Didactic Research in University Mathematics (INDRUM 2022, 19-22 October 2022).
LibreCat | Files available | Download (ext.)
 

2023 | Journal Article | LibreCat-ID: 43105
Black, T., Fuest, M., Lankeit, J., & Mizukami, M. (2023). Possible points of blow-up in chemotaxis systems with spatially heterogeneous logistic source. Nonlinear Analysis: Real World Applications, 73, Article 103868. https://doi.org/10.1016/j.nonrwa.2023.103868
LibreCat | DOI
 

2023 | Book Chapter | LibreCat-ID: 43227
Vitt, V., & Häsel-Weide, U. (2023). Reziprokes Peer-Tutoring zur Förderung von Schüler*innen mit Schwierigkeiten beim Mathematiklernen. In Mathematica Didactica, 46. https://doi.org/10.18716/ojs/md/2023.1671
LibreCat | DOI
 

2023 | Book Chapter | LibreCat-ID: 43226
Häsel-Weide, U., & Nührenbörger, M. (2023). Inklusive Praktiken unterrichtsintegrierter Förderung im Mathematikunterricht. In Mathematica Didactica, 46. https://doi.org/10.18716/ojs/md/2023.1670
LibreCat | DOI
 

2023 | Journal Article | LibreCat-ID: 34832
Hanusch, M. (2023). The Lax Equation and Weak Regularity of Asymptotic Estimate Lie Groups. Annals of Global Analysis and Geometry, 63(21). https://doi.org/10.1007/s10455-023-09888-y
LibreCat | DOI
 

2023 | Journal Article | LibreCat-ID: 44857
Silva, H. O. M., Rubert, D. P., Araujo, E., Steffen, E., Doerr, D., & Martinez, F. V. (2023). Algorithms for the genome median under a restricted measure of rearrangement. RAIRO - Operations Research, 57(3), 1045–1058. https://doi.org/10.1051/ro/2023052
LibreCat | DOI
 

2023 | Preprint | LibreCat-ID: 44859
Ma, Y., Mattiolo, D., Steffen, E., & Wolf, I. H. (2023). Sets of r-graphs that color all r-graphs. In arXiv:2305.08619.
LibreCat | arXiv
 

2023 | Journal Article | LibreCat-ID: 34833
Hanusch, M. (2023). Decompositions of Analytic 1-Manifolds. Indagationes Mathematicae., 34(4), 752–811. https://doi.org/10.1016/j.indag.2023.02.003
LibreCat | DOI
 

2023 | Preprint | LibreCat-ID: 45498
von der Gracht, S., Nijholt, E., & Rink, B. (n.d.). A parametrisation method for high-order phase reduction in coupled  oscillator networks. In arXiv:2306.03320.
LibreCat | Download (ext.) | arXiv
 

2023 | Journal Article | LibreCat-ID: 45712
Häsel-Weide, U. (2023). Inklusiver Mathematikunterricht. Mathematiklernen in Vielfalt von Kompetenzen, Wegen und Lernsituationen. Die Grundschulzeitschrift, 339, 6–11.
LibreCat | Files available
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed